# SDR WX0A2018071073347

- Difficulty date: July 4, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 36,532 hours, 33,249 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 164901635
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ECAM, VENT BLOWER FAULT FOLLOWED BY  STRONG ELECTRICAL BURNING SMELL.  R&R BLOWER FAN.
